# SDR AALA20181123001

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A321-231
- Aircraft serial: 7613
- Aircraft time: 4,718 hours, 1,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS TEST FAILED ON EPSU 11WL.  REPLACED BATTERY ON EPSU IAW AMM 25-23-41.
